Posted by: Anonym | 2009-01-07

Chest pain ...

while you are exercising could be made better when slowing down or could it be due to low magnesium levels or one or other lack in nutrition?
Would it be harmful to drink an additional magnesuim and calcium supplement while drinking a multi-vitamine?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Anonymous
You first have to exclude any heart disease with an examination and ECG test - you should not drink more than the suggested dose of magnesium or calcium supplements per day and I don't think this will make a difference to the chest pain
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: Anonym | 2009-01-07

And I forgot to mention that I didn' t drank my Neo Mercazole or Risperdal last night as it wasn' t possible so I' ve just drank it this morning so actually skipped one dose and sweated alot but also think I would have to push myself for various reasons.

Reply to Anonym

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.